# SDR AALA20040760

- Difficulty date: July 23, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Engine: Ge CFM567B24
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: DE
- How discovered: C
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ORD - INFLIGHT T818/23 NUMBER ONE ENGINE FAILED ON LANDING ROLL OUT OR SHORT FINAL BEFORE TOUCHDOWN.  REPLACED LEFT HAND ENGING HMU AND FUEL PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
